# SDR NACA2018071800053

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME STA 1156 CORRODED AT LB 7 AND APPROX WL 224. CORRODED FRAME AT STA 1156 LBL 7 AND APPROX WL 224 REPAIRED IAW STA 1156 BULKHEAD FRAME CHORD REPAIR DWG R23260 1-053-015-001 REV NC.
